Dark spot on my leg. I used a cream and it left me with scars (Photo)

Hi doctor... I have a dark spot on my leg because I used a cream on it and it left me w scars .I need help please

Doctor Answers 1

Exfolase and Luminase for body pigmentation and PIH

I would suggest application of Exfolase and Luminase Body creams, followed by laser therapy and Melapeel to lighten your pigmentation. Best, Dr. KaramanoukianLos Angeles

Exfolase and Luminase for body pigmentation and PIH

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I would suggest application of Exfolase and Luminase Body creams, followed by laser therapy and Melapeel to lighten your pigmentation. Best, Dr. KaramanoukianLos Angeles

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.